# SDR CALA2025110510912

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 59,650 hours, 36,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW LIGHT AT SEAT 31C INOP DEFER.  REPLACED LIGHT ASSY ON SEAT.  NO HELP. MEL 3350C APPROVED, ONLY ONE LIGHT INOP DEFERRED.   FOUND BLACK WIRE RUNNING TO THE EMERGENCY LIGHT AT ROW 31C BROKEN AND LAYING UNDER SEAT. WIRE NEEDS REPAIR. SECURED WIRE OUT OF THE WAY, SAFE FOR PASSENGERS AND CREW. SPLICED WIRE (ENVRONMENTAL) REF ESPM 20-53-00. EMER PATH LIGHTING OPS CHECK GOOD
